Sur les lacunes d'Halphen

  • Ph. Ellia
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)


Section Plane Space Curf Suite Exacte Algebraic Space Curf Maximal Rank Conjecture 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BE1]
    E. Ballico-Ph. Ellia: "The maximal rank conjecture for non special curves in ℙ3", Invent. Math. 79, 541–555 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [BE2]
    E. Ballico-Ph. Ellia: "Beyond the maximal rank conjecture for curves in ℙ3", in "Space curves, Proceedings Rocca di Papa, 1985" Lect. Notes 1266, 1–23 (1987), Springer-Verlag.Google Scholar
  3. [BE3]
    E. Ballico-Ph. Ellia: "A program for space curves", in "Algebraic varieties of small dimension" Rendiconti del Seminario Mat.-Univ. e Politec. di Torino, vol. spe. 1986, 25–42 (1986)Google Scholar
  4. [BEx]
    E. Ballico-Ph. Ellia: ? en préparation.Google Scholar
  5. [BF]
    C. Banica-O. Forster: "Multiplicity structures on space curves" in "Lefschetz centennial conference" A.M.S. Contemporary Math., vol. 58 (1986)Google Scholar
  6. [BM]
    C. Banica-N. Manolache: "Moduli space M(−1, 4): minimal spectrum" Preprint (1983)Google Scholar
  7. [Do]
    A. Dolcetti: "Halphen's gaps for curves of submaximum genus", à paraitre Bull. Soc. Math. France.Google Scholar
  8. [D]
    E. Davis: "O-dimensional subschemes of ℙ2: inverting the Bezout-Jacobi theorems" Preprint (1985).Google Scholar
  9. [DGM]
    E. Davis-A.G. Geramita-P. Maroscia: "Perfect homogeneous ideals: Dubreil's theorems revisited" Bull. Sc. Math. Fr. 2eme série 108, 143–185 (1984).MathSciNetzbMATHGoogle Scholar
  10. [E]
    Ph. Ellia: "Sur le genre maximal des courbes gauches de degré d non sur une surface de degré s-1" Preprint (1988).Google Scholar
  11. [GP1]
    L. Gruson-Ch.Peskine: "Genre des courbes de l'espace projectif" in "Algebraic geometry, TromsØ, 1977", Lect. Notes 687, 31–60 (1978) Springer-VerlagGoogle Scholar
  12. [GP2]
    L. Gruson-Ch. Peskine: "Théorème de spécialité" in "Les équations de Yang-Mills", Astèrisque 71–72, 219–229 (1980).Google Scholar
  13. [GP3]
    L. Gruson-Ch. Peskine: "Section Plane d'une courbe gauche: postulation" in "Enumerative geometry, Proceedings Nice 1981", Progress in Math. 24, 33–35 (1982) BirkhauserGoogle Scholar
  14. [GP4]
    L. Gruson-Ch. Peskine: "Postulation des courbes gauches" in "Open problems, Proceedings Ravello 1982", Lect. Notes 997, 218–227 (1983) Springer-Verlag.Google Scholar
  15. [Ha]
    G. Halphen: "Mémoire sur la classification des courbes gauches algébriques" in Oeuvres complètes, t.III, 261–455.Google Scholar
  16. [rH1]
    R. Hartshorne: "On the classification of algebraic space curves" in "Vector bundles..., Proceedings Nice 1979" Progress in Math. 7, 84–112 (1980) Birkhauser.Google Scholar
  17. [rH2]
    R. Hartshorne: "Stable reflexive sheaves III" Math. Ann. 279, 517–534 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  18. [HH]
    R. Hartshorne-A. Hirschowitz: "Nouvelles courbes de bon genre dans l'espace projectif" Math. Ann. 280, 353–367 (1988).MathSciNetCrossRefzbMATHGoogle Scholar
  19. [K]
    J.O. Kleppe: "Liaison of families of subschemes in ℙn", ce volume.Google Scholar
  20. [L]
    O. Laudal: "A generalized trisecant lemma" in "Algebraic geometry TromsØ 1977" Lect. Notes 687, 112–149 (1978) Springer-Verlag.Google Scholar
  21. [Mi]
    J. Migliore: "Geometric invariants for liaison of space curves" J. of Algebra, vol. 99, No. 2, 548–572 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [Mi2]
    J. Migliore: "On linking double lines" Trans. of the American Math. Soc., vol 294, 177–185 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  23. [S1]
    R. Strano: "A characterization of the curves complete intersection in ℙ3" à paraître Proc. A.M.S.Google Scholar
  24. [S2]
    R. Strano: "Sulle sezioni iperpiane della curve" Preprint (1987).Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Ph. Ellia
    • 1
  1. 1.C.N.R.S. U.S. 168 Départment de MathématiquesUniversité de NiceNice CedexFrance

Personalised recommendations